# SDR DXTA200702498

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 7,243 hours, 4,530 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Downlock Switch
- Part number: 602751
- Condition: Inoperative
- Location: Te Flaps
- Part time: 7,243 hours, 4,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS RETRACT AND INDICATE UP, BUT SPEED TAPE REMAINS RED IF AIRCRAFT ACCELERATES OVER 210 KTS. T/S FOUND RT MLG DOWN AND LOCK SWITCH BAD.   REMOVED  AND REPLACED SWITCH.   OPS CHECKED SATISFACTORY IAW MM CH 32-30-04.
